# SDR SIMA200209428

- Difficulty date: April 2, 2002
- Submitted: May 24, 2002
- Operation: Air carrier
- Aircraft: N319AM
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 319
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Support
- Part number: S5217640600001
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CPCP4 INSPECTION, FOUND ALL PAX DOOR TREAD SUPPORTS HAVE CORROSION.  REPLACED ALL PAX DOOR TREAD SUPPORTS IAW SRM 51-25-02.  (M)
